# SDR SIMA20140429004

- Difficulty date: April 29, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 24,203 hours, 20,256 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 5 HAS A BROKEN WIRE ON FUSELAGE SIDE.  REPAIRED EMERGENCY LIGHT STRIP NR 5 BROKEN WIRE CONNECTOR IAW SWPM 20-00-03, SWPM 20-21-00 & WM 91-10-02.  SEE BOW 155716 FOR OPERATIONAL CHECK.
